# SDR SWAA2015012936212

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 38,818 hours, 22,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091009ATS
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT COVER LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
